# SDR SWIA200616094

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 5,202 hours, 4,733 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CO-PILOTS TRIM SWITCH STICKS.  REPLACED FO'S HORIZ STAB TRIM SWITCH IAW MM 27-41-05, OPERATIONAL CHECK GOOD.
